# SDR C2XA95CL090

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 2612 · Fire Detection
- Part: Module Control
- Part number: 6468
- Condition: Failed
- Location: Rt Engine
- Part time: 10,813 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT NR 3211 - BUF-CLE - RIGHT ENGINE FIRE WARNING LIGHT CAME ON DURING TAXI IN TO GATE IN CLEVELAND.  RIGHT ENGINE WAS SHUTDOWN ON TAXI WAY.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND NO FIRE DAMAGE.  MAINTENANCE REMOVED AND REPLACED RIGHT FORWARD DETECTION CONTROL MODULE IAW 26-11-02.  OPS CHECKED GOOD AT THIS TIME.  AIRCRAFT WAS TEST FLOWN, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
